# SDR HNAA2020010600008

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 39,376 hours, 31,701 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Broken
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS  658     29-13  2122881  05JAN20  PHL  CLOSE
      LOSS HYD FLUID ON SYS 1 FOLLOWED BY HYD SYS 1 FAILURE FOR APPOX 3-5 MINS
NOTE: PILOT REPORTED EVENT HAPPENED WITH-IN THE LAST
             5 MIN OF OPERATION. GEAR DOWN.
FACT  05JAN20  15:14  PHL
INSPECTED AND FOUND LH MLG OTBD HYD HOSE ON ACUATOR BROKEN. R&R HYD HOSE PN# 145-70264-401 AS REQUIRED. SERVICED #1 HYD TO FULL AS REQUIRED. PERFORMED LH SWING IAW EMB 145 AMM 32-34-00. OPS CHECK / LEAK CHECKGOOD AT THIS TIME. OK FOR SERVICE.
